International Journal of Differential Equations

Results on Uniqueness of Solution of Nonhomogeneous Impulsive Retarded Equation Using the Generalized Ordinary Differential Equation

D. K. Igobi and U. Abasiekwere

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this work, we consider an initial value problem of a nonhomogeneous retarded functional equation coupled with the impulsive term. The fundamental matrix theorem is employed to derive the integral equivalent of the equation which is Lebesgue integrable. The integral equivalent equation with impulses satisfying the Carathéodory and Lipschitz conditions is embedded in the space of generalized ordinary differential equations (GODEs), and the correspondence between the generalized ordinary differential equation and the nonhomogeneous retarded equation coupled with impulsive term is established by the construction of a local flow by means of a topological dynamic satisfying certain technical conditions. The uniqueness of the equation solution is proved. The results obtained follow the primitive Riemann concept of integration from a simple understanding.

Article information

Int. J. Differ. Equ., Volume 2019 (2019), Article ID 2523615, 9 pages.

Received: 5 January 2019
Accepted: 5 March 2019
First available in Project Euclid: 16 May 2019

Permanent link to this document

Digital Object Identifier


Igobi, D. K.; Abasiekwere, U. Results on Uniqueness of Solution of Nonhomogeneous Impulsive Retarded Equation Using the Generalized Ordinary Differential Equation. Int. J. Differ. Equ. 2019 (2019), Article ID 2523615, 9 pages. doi:10.1155/2019/2523615.

Export citation


  • V. D. Milman and A. D. Myshkis, “On the stability of motions in the presence of impulses,” Sb. Mathematical Journal, vol. 1, no. 2, pp. 233–237, 1960.
  • D. K. Igobi and E. Ndiyo, “Results on existence and uniqueness of solution of impulsive retarded integro – differential system,” Nonlinear Analysis and Differential Equation, vol. 6, no. 1, pp. 15–24, 2018.
  • I. O. Isaac and Z. Lipscey, “Oscillations in linear neutral impulsive differential equations with constant coefficients,” Communications in Applied Analysis, vol. 14, no. 2, pp. 123–136, 2010.MR2667046
  • J. H. Benchohra and S. Ntouyas, Impulsive Differential Equations and Inclusions, Hindawi Publishing Corporation, New York, NY 10022, USA, 2006.
  • M. Federson and S. Schwabik, “Generalized ODE approach to impulsive retarded functional differential equation,” Journal of Differential and Integral Equation, vol. 19, no. 11, pp. 1201–1234, 2006.
  • M. Federson and P. Taboas, “Tobological dynamics of retarded functional differential equation,” Cadernos de Matemática, vol. 04, pp. 219–236, 2003.
  • R. P. Argawal and S. H. Saker, “Oscillation of solutions to neutral delay differential equations with positive and negative coefficients,” International Journal of Differential Equations and Applications, vol. 2, pp. 449–465, 2001.
  • G. H. Ballinger, Qualitative Theory of Impulsive delay Differential Equations, Waterloo, Ontario, Canada, 1999.
  • J. Kurzweil, “Generalized ordinary differential equations and continuous dependence on a parameter,” Czechoslovak Mathematical Journal, vol. 7, no. 3, pp. 418–449, 1957.MR0111875
  • Z. Artstein, “Topological dynamics of an ordinary differential equation and Kurzweil equations,” Journal of Differential Equations, vol. 23, pp. 224–243, 1977.
  • C. Imaz and Z. Vorel, “Generalized ordinary differential equations in banach spaces and application to functional equations,” Bol. Soc. Mat. Mexicana, vol. 11, pp. 47–59, 1966.
  • F. Oliva and Z. Vorel, “Functional equation and generalized ordinary differential equation,” Boletín de la Sociedad Matemática Mexicana, vol. 11, pp. 40–46, 1966.
  • S. Schwabik, “Linear stieltjes integral equations in banach spaces,” Mathematica Bohemica, vol. 124, no. 4, pp. 433–457, 1999.MR1722877
  • S. Schwabik, M. Tvrdy, and O. Vejvoda, Differential and Integral Equations: Boundary value Problems and Adjoint. Academia and Reidel, Praha and Dordrecht, 1979.
  • J. Bastinec and G. Piddubna, “Solutions and stability of linear system with delay,” in Proceedings of the IEEEAM/NAUK International Conferences Tenerife, pp. 94–99, 2011.
  • J. K. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 1977.MR0508721
  • W. K. Ergen, “Kinetics of the circulating-fuel nuclear reactor,” Journal of Applied Physics, vol. 25, no. 6, pp. 702–711, 1954.
  • S. M. Afonso, E. M. Bonotto, M. Federson, and L. P. Gimenes, “Boundedness of solutions of retarded functional differential equations with variable impulses via generalized ordinary differential equations,” Mathematische Nachrichten, vol. 285, no. 5-6, pp. 545–561, 2012.MR2902832 \endinput